MAUDE Adverse Event Report: PERFUSION SYSTEMS DLP LEFT HEART VENT CATHETER; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS DLP LEFT HEART VENT CATHETER; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 12110
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use of a dlp left heart vent catheter, the device did not maintain shape once bent, indicating a potential issue with the wire or durometer of the plastic.The customer has recently noticed this change in the vents, which are supposed to be malleable, and questioned whether there was a change in the wire or plastic durometer.This issue was observed in the current lot and the customer stated they have almost stopped using them due to their poor functionality.The device was replaced to complete the case.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that there was no damage observed to the device or packaging.The issue was about the vent feeling different and not being as malleable as what it was before.Medtronic received additional information that six additional devices have been returned for testing.It was stated that all these vent catheters are not malleable like the ones the customer are used to and they have received in the past.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows no outward signs of any damage.The device was removed from the unopened peel pouch.The tip was manipulated in several different directions, and it would not stay in any shape as it flexed back.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Fdc code updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DLP LEFT HEART VENT CATHETER
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21392158
Report Number2184009-2025-00258
Device Sequence Number8388117
Product Code DWF
UDI-Device Identifier00643169880672
UDI-Public00643169880672
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K834039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12110
Device Catalogue Number12110
Device Lot Number2024050075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date04/29/2025
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown